# SDR M17F202402020001

- Difficulty date: January 17, 2024
- Submitted: February 5, 2024
- Operation: General aviation
- Aircraft: XAEBN
- Make and model: Boeing 737-8
- Aircraft serial: 39017
- Aircraft time: 30,000 hours, 19,341 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4325
- Condition: False Indication
- Location: Rt Wing Te Flap
- Part time: 30,000 hours, 19,341 cycles
- Stage of operation: AP
- How discovered: L
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT FLAP POSITION TRANSMITTER DISAGREE
 TE FLAP SNSR R              27-52260
